MathSciNet Relay Station
MathSciNet bibliographic data
MR78657 (17,1226e) 46.2X
Arens, Richard; Singer, I. M. Generalized analytic functions. Trans. Amer. Math. Soc. 81 (1956), 379–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement